# SDR SWAA2012092607992

- Difficulty date: September 25, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 24,055 hours, 14,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER EMERGENCY EXIT LIGHT LOOSE.  SECURED LIGHT IAW AMM.
